# SDR BAQA088952

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7234
- Aircraft time: 4,610 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 85120138
- Condition: Inoperative
- Location: Csas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSAS COMPUTER UNIT IS INOPERATIVE.  REPLACED WITH REPAIRED, SERVICEABLE UNIT.
